# SDR DXTA2024091600533

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 5,127 hours, 4,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005442006307
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT NOT ARM YELLOW CAS: IN ARMED POSITION CAS MESSAGE SAYS NOT ARMED AND EMERGENCY LIGHTS ARE ON. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY BATTERIES IAW EMB-300 AMM 33-52-01 AND OPERATIONAL CHECHED IAW EMB-300 AMM 33-52-01-710-801-A. OPS CHECK GOOD. / REMOVED (AFT) P/N:7450LS-00  S/N:005442INSTALLED(AFT) P/N:7450LS-00  S/N:007689 EXP. DATE:22JUL2029REMOVED (FWD) P/N:7450LS-00  S/N:006307INSTALLED (FWD) P/N:7450LS-00  S/N:006603
